Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243826] of Mauro Maggioni

Papers Published

  1. Chui, CK; Czaja, W; Maggioni, M; Weiss, G, Characterization of general tight wavelet frames with matrix dilations and tightness preserving oversampling, Journal of Fourier Analysis and Applications, vol. 8 no. 2 (August, 2002), pp. 173-200, Springer Nature, ISSN 1069-5869 [doi]
    (last updated on 2019/02/15)

    A characterization formula for tight frames of matrix-dilated wavelets is developed. It is based on the univariate formulation by Chui and Shi, and generalizes the recent multivariate results of Bownik, Calogero, and Han from (expanding) dilation matrices with integer entries to arbitrary (expanding) dilation matrices. As an application, the Second Oversampling Theorem (that addresses preservation of frame bounds) is generalized to the multivariate matrix dilation and matrix translation setting.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320